# SDR CALA0000457

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOOR PAN CHAFED BY DOOR STOP IN TWO PLACES AT AFT SIDE AND THREE PLACES AT FORWARD SIDE,  FORWARD BAGGAGE BIN.  REPAIRED IAW ECRA 5230-01540.
